A 25-year-old male asked:
I used a medicated shampoo a month ago and my head and skin all over my body burns, itches has become red and does not retain moisture! what can i do?
1 doctor answer • 1 doctor weighed in
Dermatology 59 years experience
See a dermatologist: This is not caused by shampoo a month ago. When you go, bring all soaps, shampoos. Vitamins, supplements, meds. Laundry detergent is not relavent.
Created for people with ongoing healthcare needs but benefits everyone.
4.5k viewsAnswered >2 years ago
Last updated Feb 13, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.